# SDR SIMA2012039001

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 33,006 hours, 27,880 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY LIGHTS INOPERABLEAT ROW 10 A.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SOLDERING WIRES AT EMERGENCY LIGHT STRIP IAW AWM STD PRACT 20-30-00.  THE OPERATIONAL TEST CHECK WAS GOOD IAW W/C 33-700-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
